# SDR SWIA200922418

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 8,409 hours, 4,792 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: C
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

LOUD POP AFTER TAKEOFF WITH ASSOCIATED VIBRATION IN NOSE AREA.  AIRCRAFT CONTROLS SLUGGISH ON APPROACH.  (FLT 4580)  INSPECTED NOSE SECTION, DOORS, AND LANDING GEAR WITH NO DEFECTS FOUND.  ACCOMPLISHED FLIGHT CONTROL CHECKS AND GEAR SWINGS, ALL CHECKS NORMAL.
